# SDR DL76S982184

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Torn
- Location: Bs 1439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 1439 STRG 36L-39L :  GROUND DAMAGE REPAIR.  THE FUSELAGE SKIN AT FS 1439 BETWEEN STRINGERS 36L AND 39L WAS DENTED OR TORN DUE TO CONTACT WITH GROUND EQUIPMENT.  THE   DAMAGED SKIN WAS CUTOUT OVER A 17 BY 7 AREA.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER  PER ER/A 365913-14, REV A.
